# SDR UALA2009083102723

- Difficulty date: August 30, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 53,457 hours, 7,795 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 80172424
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP ON SEATS 1F AND 3F. LIGHT STILL OPERABLE AT EACH LOCATION. REPLACED 1F AND SECURED 3F CONNECTOR. CHECKED NORMAL ON GRD.
